# SDR SWAA2021120640469

- Difficulty date: November 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDE WALL SUPPORT AT FWD CARGO BAY WL 153 RBL 25 BS 402. ; / [01] REMOVED AND EVALUATED DAMAGE ON R/H FCB FLOOR TO SIDEWALL SUPPORT AT BS 402 RBL 25 WL 153; DAMAGE MEASURES 1.1' L; 0.9' W; 0.009' D. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. PART TO BE REPAIRED BY REPLACEMENT. DIAL DEPTH GAUGE USED: ATS400.;[12] FABRICATED REPLACEMENT FCB FLOOR TO SIDEWALL SUPPORT R/H BS 396-420 OUT OF MATERIAL BAC1496-444 LOT#1467644-1 IAW SRM 51-40-05; 51-40-08; AND DWG#143A7500; [13] VERIFIED CORRECTIVE ACTION 12; JOB COMPLETE
